# SDR ASAA2019082930585

- Difficulty date: August 29, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 45,305 hours, 13,190 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFUELER REPORT THAT THEY ARE UNABLE TO ADD FUEL TO TANK #1. GROUNDED - YES. PERFORMED FQIS BITE CHECK, NO CURRENT FAULTS NOTED, PERFORMED FUEL QUANTITY COMPARISON CHECK IAW AMM 28-41-00, NO DEFECTS NOTED, #1 TANK FOUND TO BE FULLY FUELED.
